Whey protein has caused unstoppable diarrhea, body is getting weaker by the day?

My name is (…). My age is 24 and I am From (…). I am suffering from diarrhea from last 1 month. i am taking antibiotics(Rifaximin 550mg) from last 15 days and lactobacillus capsules but its not working. i am not able to take whey protein and any dairy products from last 1 month.It makes my stomach bloat. I have given my blood test for LFT and Renal Panel. Both the reports are normal. Pls suggest me .i have tried rifaximin 400 mg for 6 days and lacto bacillus . Now from last 1 week i am having rifaximin 550 mg, lacto bacillus and rabiprazole tablet early morning in empty stomach. doctor is saying it will take time to recover . it has happened because of whey protein . but i was taking whey protein from last 4 years. It has never happened with me for this much long time. my body is getting weak day by day. M not sure weather my food is digesting or not. pls suggest me. Thank you





This Question Is Open to Answers -Post Your Comment Below

1
Doctor Answers And General Comments : (both members and visitors can post)

avatar
1 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
1 Comment authors
Dr.Ayman darrag Recent comment authors
  Subscribe  
Notify of
Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to question doctors.com
Whey protein and dairy products over intake may cause stool loosening and diahrrea ..
You may be having a temporary overdose effect or your body has developed lactose intolerance or allergy..
It takes time to remodel and you need to avoid it at all until you are back to normal
Eat normal proteins like poultry and meat..
Taking coffee may help for a while and drinking plenty of water is a must to avoid dehydration from diahrrea..